# SDR AUS20040267

- Difficulty date: March 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 252405411
- Part serial: 83109
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FUEL INJECTORS CONTAMINATED BY SMALL FERROUS (RUST) PARTICLES.
